# SDR AALA202510280255

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 79,337 hours, 30,701 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SCREW LOOSE ON 3L DISARM HANDLE. MAINTENANCE RE-SECURED LOOSE SCREW ON 3L DOOR DISARM HANDLE PER AMM 52-22-00.
